# SDR DALA2016012100497

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 7L BS 1338 AT FUSELAGE CABIN STRUCTURE. LONGERON END 7 LT WAS REPLACED IAW DWG, REV H, SRM 51-10-3, PAR 14, 21, SRM 51-10-4 AND SRM 51-30-5.
